# SDR ASAA2015082912954

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,412 hours, 9,699 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: R6200M313
- Part serial: 070101
- Condition: Faulted
- Location: Apu Inlet Door
- Part time: 32,412 hours, 9,699 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START FAULT 49-15004 APU INLET DOOR SHUTDOWN.  ACFT GROUNDED. C/W FIM 49-10, TASK 806 REMOVED/INSTALLED AIR INLET DOOR SWITCH IAW AMM 49-15-41/401. NO HELP. REMOVED/INSTALLED AIR INLET DOOR ACTUATOR IAW AMM 49-15-31/401. INLET DOOR ACTUATOR BAD FROM STOCK.  VERIFIED DOOR SWITCH IS GOOD.  R & R APU INLET DOOR ACTUATOR REF AMM 49-15-31, OPS CKS GOOD.  NO FAULTS FOUND.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
